| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The issue was solved by providing the customer with a replacement keypad.The customer's device was not returned to stryker for evaluation.A cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that the power button of their device was stuck.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.